# SDR 96FDEA00961

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE/CRACK IN TORQUE BOX WEB BS 1241 RBL 20 WL 178.  REPAIRED DAMAGE IN TORQUE BOX WEB AT BS 1241 RBL 208 PER FEDEX SRM 51-40-2.
